# SDR DALA2015111807023

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 56,496 hours, 15,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS NUMEROUS UNIDENTIFIED DENTS SLAT UPPER T/E WEDGE.   INSPECTED NR 6 SLAT FOUND NUMEROUS DENTS ALL ARE IN LIMITS OF SRM 57-43-02.  TAP AND DELAMATION TEST C/W ON R/C 56-0557-8-0072. NR 6 SLAT NEEDS TO BE ADDED TO MONITOR INSPECTION.  INSTALLED ID TAG ON SLAT DAMAGED AREA.
